My son is 14 yrs. old and has cerebal palsy. For the past year, he has been experiencing bad behavior, such as, whining, screaming for no apparent reason. I am at my wits end with this. I don't know what else to do. Please can anyone shed some light on this for me?
Yes it woukld help your son.-
Abilify is used in the treatment of depression; bipolar disorder; schizophrenia; schizoaffective disorder; obsessive compulsive disorder, and belongs to the drug class atypical antipsychotics.
*Abilify is also used to treat irritability and symptoms of aggression, mood swings, temper tantrums, and self-injury related to autistic disorder in children who are at least 6 years old.
Read more at: https://www.drugs.com/abilify.html
I don't recommend it at all. It will do some bad things to him, but it will stop him from feeling really good and really bad,. it has the effect of suppressing emotions and feelings due to effect on dopamine and related neurotransmitters. It will cause changes in the neurotransmitters in any human, and this can be permanent if you discontinue the medication too abruptly. But many people use these horrible things on young kids these days, so go ahead and join up with everyone and do damage to your son, if you are that way.
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Mar 2010 • 5 answers
Posted 19 Dec 2012 • 3 answers
Posted 8 Dec 2014 • 2 answers
Posted 10 Sep 2015 • 3 answers
Posted 17 Dec 2016 • 2 answers